Nicholas Cavenagh
Nicholas Cavenagh
確認したメール アドレス: waikato.ac.nz
タイトル
引用先
引用先
The theory and application of Latin bitrades: a survey
NJ Cavenagh
Mathematica Slovaca 58 (6), 691-718, 2008
692008
Decompositions of complete multipartite graphs into cycles of even length
NJ Cavenagh, EJ Billington
Graphs and Combinatorics 16 (1), 49-65, 2000
642000
Decompositions of complete tripartite graphs into k-cycles
NJ Cavenagh
Australasian Journal of Combinatorics 18, 193-200, 1998
481998
On the number of transversals in Cayley tables of cyclic groups
NJ Cavenagh, IM Wanless
Discrete applied mathematics 158 (2), 136-146, 2010
342010
On decomposing complete tripartite graphs into 5-cycles
NJ Cavenagh, EJ Billington
Australasian Journal of Combinatorics 22, 41-62, 2000
252000
The cycle structure of two rows in a random Latin square
NJ Cavenagh, C Greenhill, IM Wanless
Random Structures & Algorithms 33 (3), 286-309, 2008
242008
3-homogeneous latin trades
N Cavenagh, D Donovan, A Drápal
Discrete mathematics 300 (1-3), 57-70, 2005
232005
Path and cycle decompositions of complete equipartite graphs: 3 and 5 parts
EJ Billington, NJ Cavenagh, BR Smith
Discrete mathematics 310 (2), 241-254, 2010
222010
Avoidable partial Latin squares of order 4m+ 1
NJ Cavenagh
Ars Combinatoria 95, 257-275, 2010
202010
Latin trades in groups defined on planar triangulations
NJ Cavenagh, IM Wanless
Journal of Algebraic Combinatorics 30 (3), 323-347, 2009
192009
Near‐automorphisms of Latin squares
NJ Cavenagh, DS Stones
Journal of Combinatorial Designs 19 (5), 365-377, 2011
182011
Planar Eulerian triangulations are equivalent to spherical Latin bitrades
N Cavenagh, P Lisoněk
Journal of Combinatorial Theory, Series A 115 (1), 193-197, 2008
182008
4-homogeneous latin trades
N Cavenagh, D Donovan, A Drapal
Australasian Journal of Combinatorics 32 (1), 285-303, 2005
182005
On completing three cyclically generated transversals to a latin square
NJ Cavenagh, C Hämäläinen, AM Nelson
Finite Fields and Their Applications 15 (3), 294-303, 2009
152009
Path and cycle decompositions of complete equipartite graphs: Four parts
EJ Billington, NJ Cavenagh, BR Smith
Discrete mathematics 309 (10), 3061-3073, 2009
152009
A superlinear lower bound for the size of a critical set in a Latin square
NJ Cavenagh
Journal of Combinatorial Designs 15 (4), 269-282, 2007
152007
A uniqueness result for -homogeneous latin trades
NJ Cavenagh
Commentationes Mathematicae Universitatis Carolinae 47 (2), 337-358, 2006
142006
Further decompositions of complete tripartite graphs into 5-cycles
NJ Cavenagh
Discrete mathematics 256 (1-2), 55-81, 2002
142002
Latin squares with no transversals
NJ Cavenagh, IM Wanless
arXiv preprint arXiv:1609.03001, 2016
112016
Embedding -homogeneous latin trades into abelian -groups
NJ Cavenagh
Commentationes Mathematicae Universitatis Carolinae 45 (2), 191-212, 2004
112004
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20